MathSciNet Relay Station
MathSciNet bibliographic data
MR699492 58G30 (46E35 53C20 58G99)
Ilias, Saïd Constantes explicites pour les inégalités de Sobolev sur les variétés riemanniennes compactes. (French) [Explicit constants for Sobolev inequalities on compact Riemannian manifolds] Ann. Inst. Fourier (Grenoble) 33 (1983), no. 2, 151–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement